Jump to content
Important Survey - Please Participate ×

3 months off, and still i'm not back to myself...


[me...]

Recommended Posts

Hi guys!

 

How are you? i hope you're all doing better  ;D. I'm in my third month off benzos. It has been a really strange stage in my life, but i think i'm enduring it well. As i said in other posts, i used benzos in a higs dose (1mg K), but for a very short period of time (1 month), then a sloooow taper of 8 months (off 4th august 2011). So, my symptoms have been really mild, but it bothers me a lot. I made a list of what i'm still feeling right now:

 

- Still have cog fog, but no so bad short time memory as before. Sometimes i get my mind blocked, can't remember something from a few weeks ago, or names and things. Difficulties to visualize things in my mind and concentrate on it (really hard!).

- I had benzo belly the first weeks off, then i was fine til now. My belly hurts a bit the last few days.

- Muscle cramps came back, i hadn't those since the first weeks off too.

- In september i had a strange feeling in my forehead and above my head, like i can feel parts of my brain, really weird.

- I also have visualization problems, it's like my eyes catch only a percentage of what i'm seeing. Also i can focus on parts of object, perceibing thins as a whole feels really hard to me now. Also i have a bit of dislexia while reading or writing. It's also hard to read public ads when i'm in the bus and pass fast near them.

- concentration, dp, dr, and lack of motivation its also present

- sleep is weird, but i can sleep.  like 7 hours a day is the average.

- i get freaking tired all the time!!!

- All this varies day to day, but the fog, vision problems, and weakness is everytime. :D

 

I wonder if anything of this is going to get better.... i feel so strange, i'm not dying in pain like many of you, and i'm grateful to god that i was lucky (and i would be more grateful if nobody would have to pass through that nightmare again). But, i still don't feel well. I't like being sick all the time. I can live my life, but i don't know if i'm really enjoying it or if i'm learning anything (i think i forget so many things...). I felt "normal" very rarely, and it lasted for the part of a day (it has hapened two times only). But i'm certain i felt better then.

 

I'm sorry for talking so much when i dont come to visit so often to give support to others... i've been so busy lately.

 

I love you guys, a big hug and the best wishes for y'all!!  :)

 

PD: a last question... i used listerine and it has alcohol in it. It's supposed that you spit it, but always you swallow a bit. Does that affect my recovery? because i've been away all types of alcohol since i started my treatment. I fear i put more gabanergic stuff on my system and woke again the hunger for it...

Link to comment
Share on other sites

Hi, metsis- I don't know if this will make you feel less alone, but I feel almost every single symptom you're describing, and I was also on benzos fairly short-term compared to others. (6 months fully on, then 2 months of a fairly quick taper. Now I am at 7 weeks off as of today.)

 

I have also felt no intense pain or many of the more serious symptoms that others describe, which has made me feel grateful, but I also feel generally bad every day. I have only had maybe 3 serious windows that lasted like half a day, where I truly felt the old me returning. It's scary when you feel like this isn't getting better, or isn't improving as quickly as we would like. The only thing that makes me feel any better is coming on here and talking to others who are going through the same thing.

 

As strange as it sounds, reading your post made me feel better! Like I am not the only one having the issues I am having. I feel like because I don't have the pain, etc. that others describe that maybe what I am going through is not withdrawal. But then I read posts like yours and I think 'that's exactly how I feel!' and I don't think it's coincidence that we're both short time benzo users going through the same things. I believe it has to be withdrawal, and that can only mean that things WILL get better. It will just take time. :) Just wait til we are well again and how amazing we are going to feel!

Link to comment
Share on other sites

×
×
  • Create New...